# SDR CALA0001923

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD EDGE OF AFT CARGO DOOR SKIN CORRODED AT CENTER FITTING. A DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05,51-10-6, AND 51-30-2.
